Tildiem Dyspnoea Side Effect Reports
The following Tildiem Dyspnoea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspnoea, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Muscle Rigidity, Dyspnoea, Musculoskeletal Stiffness|
This Dyspnoea side effect was reported by a health professional from UNITED KINGDOM. A 44-year-old patient (weight:NA) experienced the following symptoms/conditions: microvascular angina. The patient was prescribed Tildiem (tildiem La - Diltiazem Hydrochloride) 300 Mg (not Specified) (dosage: (300 Mg Qd Oral)), which was started on Jan 01, 2003. Concurrently used drugs:
|Dyspnoea, Muscle Rigidity, Musculoskeletal Stiffness, Myalgia|
This Dyspnoea Tildiem (tildiem La - Diltiazem Hydrochloride) side effect was reported by a health professional from UNITED KINGDOM on Jul 15, 2010. A male , 44 years of age, was diagnosed with
Tildiem Dyspnoea Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Tildiem Dyspnoea Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|